# SDR 2000ZZZX283

- Difficulty date: February 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR FORWARD LOWER CORNERS SKIN REPAIR NOT TO DRAWING.  SRO9530117 PER EO 53-DC9-905-98 REV A.  REPAIRED BY EXPANDING AND INSTALLING FILLER, DOUBLER, AND TRIPLER.  DER APPROVED ON FAA FORM 8110-3 DATED 99-11-29 AND FAA LETTER DATED DEC 12, 1999, ECRA 935-53-046-2.
